Alert archive / Colorado / Freeze Warnings in 2011

Freeze Warning 3, NWS Denver/Boulder, CO

October 18, 201114 counties in Colorado

NWS Denver/Boulder, CO issued this freeze warning at Oct 18, 2011, 10:40 AM MDT for 14 counties in Colorado. It took effect at Oct 19, 2011, 12:00 AM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 18, 2011, 10:40 AM MDT (16:40 UTC)
In effect from
Oct 19, 2011, 12:00 AM MDT
Expired
Oct 19, 2011, 8:00 AM MDT
In force
8 hr
Issued by
NWS Denver/Boulder, CO

Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Jefferson County, CO, Larimer County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 49 km from the middle of the area, began a volume at 16:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 4.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -76 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
881 m above ground
0-6 km bulk shear
98 kt
0-1 km storm-relative helicity
-76 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

783 
WWUS75 KBOU 181640
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
1040 AM MDT TUE OCT 18 2011

...FREEZE WARNING FOR NORTHEASTERN COLORADO AGAIN TONIGHT...

MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
DROP BELOW FREEZING AFTER MIDNIGHT TONIGHT.

COZ038>040-042>045-048>051-190045-
/O.NEW.KBOU.FZ.W.0003.111019T0600Z-111019T1400Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-NORTHEAST WELD COUNTY-
CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-LOGAN COUNTY-
WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...
BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...
HIGHLANDS RANCH...LITTLETON...PARKER...BRIGGSDALE...GROVER...
PAWNEE BUTTES...RAYMER...STONEHAM...EATON...FORT LUPTON...
GREELEY...ROGGEN...BRUSH...FORT MORGAN...GOODRICH...WIGGINS...
BENNETT...BYERS...DEER TRAIL...LEADER...CROOK...MERINO...
STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS...
JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE
1040 AM MDT TUE OCT 18 2011

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT
WEDNESDAY. 

* TIMING...TEMPERATURES WILL DROP TO FREEZING AFTER MIDNIGHT
  TONIGHT...WITH LOWS BY WEDNESDAY MORNING IN THE UPPER 20S AND
  LOWER 30S.

* IMPACTS...SUB-FREEZING TEMPERATURES WILL DAMAGE SENSITIVE PLANTS
  AND POTENTIALLY CAUSE DAMAGE TO HOSES ATTACHED TO FAUCETS
  CONNECTED TO THE HOUSE...AND ABOVE GROUND SECTIONS OF LAWN
  IRRIGATION SYSTEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE OUTDOOR VEGETATION. IF POSSIBLE...MOVE PLANTS INDOORS
TO PROTECT THEM FROM THE COLD.  OTHERWISE COVER THEM WITH
NEWSPAPERS OR BLANKETS.

&&

$$
4 follow-up statements
393 
WWUS75 KBOU 182200
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
400 PM MDT TUE OCT 18 2011

...FREEZE WARNING FOR NORTHEASTERN COLORADO AGAIN TONIGHT...

MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
DROP BELOW FREEZING AFTER MIDNIGHT TONIGHT.

COZ038>040-042>045-048>051-190600-
/O.CON.KBOU.FZ.W.0003.111019T0600Z-111019T1400Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-NORTHEAST WELD COUNTY-
CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-LOGAN COUNTY-
WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...
BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...
HIGHLANDS RANCH...LITTLETON...PARKER...BRIGGSDALE...GROVER...
PAWNEE BUTTES...RAYMER...STONEHAM...EATON...FORT LUPTON...
GREELEY...ROGGEN...BRUSH...FORT MORGAN...GOODRICH...WIGGINS...
BENNETT...BYERS...DEER TRAIL...LEADER...CROOK...MERINO...
STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS...
JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE
400 PM MDT TUE OCT 18 2011

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
MDT WEDNESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
MDT WEDNESDAY. 

* TIMING...TEMPERATURES WILL DROP TO FREEZING AFTER MIDNIGHT 
  TONIGHT...WITH LOWS BY WEDNESDAY MORNING IN THE UPPER 20S AND 
  LOWER 30S. 

* IMPACTS...SUB-FREEZING TEMPERATURES WILL DAMAGE SENSITIVE 
  PLANTS AND POTENTIALLY CAUSE DAMAGE TO HOSES ATTACHED TO 
  FAUCETS CONNECTED TO THE HOUSE...AND ABOVE GROUND SECTIONS OF 
  LAWN IRRIGATION SYSTEMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE OUTDOOR VEGETATION. IF POSSIBLE...MOVE PLANTS INDOORS
TO PROTECT THEM FROM THE COLD.  OTHERWISE COVER THEM WITH
NEWSPAPERS OR BLANKETS.

&&

$$
770 
WWUS75 KBOU 190236
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
836 PM MDT TUE OCT 18 2011

...FREEZE WARNING FOR NORTHEASTERN COLORADO AGAIN TONIGHT...

MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
DROP BELOW FREEZING LATE TONIGHT THROUGH EARLY WEDNESDAY MORNING.

COZ038>040-042>045-048>051-191045-
/O.CON.KBOU.FZ.W.0003.111019T0600Z-111019T1400Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-NORTHEAST WELD COUNTY-
CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-LOGAN COUNTY-
WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...
BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...
HIGHLANDS RANCH...LITTLETON...PARKER...BRIGGSDALE...GROVER...
PAWNEE BUTTES...RAYMER...STONEHAM...EATON...FORT LUPTON...
GREELEY...ROGGEN...BRUSH...FORT MORGAN...GOODRICH...WIGGINS...
BENNETT...BYERS...DEER TRAIL...LEADER...CROOK...MERINO...
STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS...
JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE
836 PM MDT TUE OCT 18 2011

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
MDT WEDNESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
MDT WEDNESDAY. 

* TIMING...TEMPERATURES WILL DROP TO FREEZING LATE TONIGHT...WITH
  LOWS BY WEDNESDAY MORNING IN THE UPPER 20S AND LOWER 30S.

* IMPACTS...SUB-FREEZING TEMPERATURES WILL DAMAGE SENSITIVE 
  PLANTS AND POTENTIALLY CAUSE DAMAGE TO HOSES ATTACHED TO 
  FAUCETS CONNECTED TO THE HOUSE...AND ABOVE GROUND SECTIONS OF 
  LAWN IRRIGATION SYSTEMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE OUTDOOR VEGETATION. IF POSSIBLE...MOVE PLANTS INDOORS
TO PROTECT THEM FROM THE COLD.  OTHERWISE COVER THEM WITH
NEWSPAPERS OR BLANKETS.

&&

$$
034 
WWUS75 KBOU 191232
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
632 AM MDT WED OCT 19 2011

...FREEZE WARNING FOR NORTHEASTERN COLORADO UNTIL 8 AM...

TEMPERATURES HAD DROPPED INTO THE MID AND UPPER 20S IN MOST AREAS
OVERNIGHT. READINGS WILL WARM TO OR JUST ABOVE FREEZING BY 8 AM.

COZ038>040-042>045-048>051-191400-
/O.CON.KBOU.FZ.W.0003.000000T0000Z-111019T1400Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-NORTHEAST WELD COUNTY-
CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-LOGAN COUNTY-
WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...
BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...
HIGHLANDS RANCH...LITTLETON...PARKER...BRIGGSDALE...GROVER...
PAWNEE BUTTES...RAYMER...STONEHAM...EATON...FORT LUPTON...
GREELEY...ROGGEN...BRUSH...FORT MORGAN...GOODRICH...WIGGINS...
BENNETT...BYERS...DEER TRAIL...LEADER...CROOK...MERINO...
STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS...
JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE
632 AM MDT WED OCT 19 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING. 

* TIMING...TEMPERATURES WILL WARM TO ABOVE FREEZING SHORTLY AFTER
  SUNRISE THIS MORNING.

* IMPACTS...SUB-FREEZING TEMPERATURES WILL DAMAGE SENSITIVE 
  PLANTS AND POTENTIALLY CAUSE DAMAGE TO HOSES ATTACHED TO 
  FAUCETS CONNECTED TO THE HOUSE...AND ABOVE GROUND SECTIONS OF 
  LAWN IRRIGATION SYSTEMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE OUTDOOR VEGETATION. IF POSSIBLE...MOVE PLANTS INDOORS
TO PROTECT THEM FROM THE COLD.  OTHERWISE COVER THEM WITH
NEWSPAPERS OR BLANKETS.

&&

$$
227 
WWUS75 KBOU 191402
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
802 AM MDT WED OCT 19 2011

COZ038>040-042>045-048>051-191515-
/O.EXP.KBOU.FZ.W.0003.000000T0000Z-111019T1400Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-NORTHEAST WELD COUNTY-
CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-LOGAN COUNTY-
WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...
BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...
HIGHLANDS RANCH...LITTLETON...PARKER...BRIGGSDALE...GROVER...
PAWNEE BUTTES...RAYMER...STONEHAM...EATON...FORT LUPTON...
GREELEY...ROGGEN...BRUSH...FORT MORGAN...GOODRICH...WIGGINS...
BENNETT...BYERS...DEER TRAIL...LEADER...CROOK...MERINO...
STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS...
JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE
802 AM MDT WED OCT 19 2011

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. 

TEMPERATURES WILL WARM WELL ABOVE FREEZING THROUGH 9 AM.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this freeze warning went out at Oct 18, 2:50 AM MDT, 7 hours 50 minutes earlier.

Area forecast discussion, Oct 18, 2:50 AM MDT, 7 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
250 AM MDT TUE OCT 18 2011

.SHORT TERM...HIGH PRESSURE AT THE SURFACE AND ALOFT WILL BE OVER
THE CWFA TODAY AND TONIGHT.  THE UPPER RIDGE AXIS OVER NEVADA THIS MORNING
WILL GRADUALLY SHIFT INTO WESTERN COLORADO BY 12Z WEDNESDAY.  A
STRONG NORTHWESTERLY FLOW WILL BE OVER COLORADO...WITH GUSTY WINDS
MIXING DOWN TO THE SURFACE THIS AFTERNOON.  THE WINDS WILL BE
STRONGEST OVER NORTHERN AND EASTERN PORTIONS OF THE CWFA.
TEMPERATURES THIS MORNING ACROSS THE PLAINS ARE AT OR BELOW FREEZING
AT SEVERAL LOCATIONS.  AS A RESULT...I WILL CONTINUE WITH THE FREEZE
WARNING UNTIL 8 AM.  IF SOME AREAS MANAGE TO STAY ABOVE FREEZING
THIS MORNING...THEN THERE WILL BE ANOTHER CHANCE OF FREEZING
TEMPERATURES TONIGHT.  WILL LET THE DAY SHIFT SEE HOW THE FIRST
HIGHLIGHT PANS OUT BEFORE ISSUING ANOTHER.

.LONG TERM...PERSISTENT UPPER LEVEL RIDGING OVER THE SOUTHWESTERN
U.S. WILL KEEP COLORADO DRY WITH TEMPERATURES NEAR TO SLIGHTLY
WARMER THAN SEASONAL NORMALS THROUGH THE EARLY PART OF NEXT WEEK.
WESTERLY TO NORTHWESTERLY FLOW ALOFT WILL CONTINUE BRINGING THE WARM
TEMPERATURES AND DRY AIR OVER THE STATE FROM OUT OF THE GREAT BASIN.

THE GFS AND EUROPEAN MODELS CONTINUE SHOWING A WEAK WAVE CLIPPING
NORTHERN COLORADO LATE FRIDAY AND EARLY SATURDAY...SO WILL KEEP THE
SLIGHT CHANCE POPS FOR THE MOUNTAINS.  BEYOND THAT...THE ZONAL
NORTHWEST FLOW PATTERN WILL CONTINUE THROUGH EARLY NEXT WEEK.  THE
MAIN STORM TRACK WILL REMAIN OVER THE PACIFIC NORTHWEST AND NORTHERN
ROCKIES AS THE UPPER HIGH REMAINS OVER CALIFORNIA...NEVADA AND
ARIZONA.

&&

.AVIATION...VFR CONDITIONS ARE ANTICIPATED OVER THE NEXT 24 HRS.
SURFACE HIGH PRESSURE WILL CONTINUE TO INCREASE FM NORTH TO SOUTH
ACROSS THE FRONT RANGE.  ELY WINDS THIS MORNING WILL BECOME
NORTHERLY AFTER 12Z.  AFTER 15Z...THE WINDS SHUD BE
NORTH-NORTHEASTERLY UNTIL 03Z.  THE WIND WILL THEN SWITCH BACK TO A
SOUTHERLY DRAINAGE WINDS. COULD SEE MARGINAL LIFR CIGS IN THE 6-8K
FT AGL RANGE BETWEEN 12-15Z...MY CONFIDENCE IN THIS IS LOW HOWEVER
WITH NOT MUCH DEVELOPMENT EVIDENT ON SATELLITE AT THIS TIME.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...FREEZE WARNING UNTIL 8 AM MST
THIS MORNING FOR THE PLAINS EXCEPT THE PALMER DIVIDE...ZONES
38-40...42-45 AND 48-51.

&&

FMC/KDRBY
Hazardous weather outlook, Oct 18, 2:55 AM MDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...DELAYED
NATIONAL WEATHER SERVICE DENVER CO
255 AM MDT TUE OCT 18 2011

COZ030>051-181200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
255 AM MDT TUE OCT 18 2011

...FREEZE WARNING FOR THE NORTHEAST PLAINS OF COLORADO UNTIL 8 AM
THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

HIGH PRESSURE AT THE SURFACE AND ALOFT WILL ALLOW FOR DRY WEATHER
AND RELATIVELY COOL TEMPERATURES ACROSS THE REGION TODAY.  A FREEZE
WARNING WILL REMAIN IN EFFECT FOR MUCH OF THE NORTHEAST PLAINS
THROUGH 8 AM.  OTHERWISE EXPECT MOSTLY SUNNY CONDITIONS TODAY.
GUSTY NORTHERLY WINDS ARE EXPECTED TO DEVELOP OVER THE NORTHEAST
PLAINS BY THIS AFTERNOON...MAINLY EAST OF INTERSTATE 25.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

COOPER/DANKERS

Nearby

Freeze Warnings in Colorado, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.